# SDR HNAA2025081800574

- Difficulty date: August 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,229 hours, 49,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013194
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP AT SEATS 34-5A NOT ILLUMINATING.  R & R FLOOR PROXIMITY LIGHT IAW AMM 33-50-12 ON STRIP FLOOR PROXIMITY 1013194 NSN PN OFF STRIP FLOOR PROXIMITY 1013194 NSN
